The method of splitting differential gradient equations for extremal inclusions
Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1451-1461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_11_a1,
author = {A. S. Antipin},
title = {The method of splitting differential gradient equations for extremal inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {1451--1461},
year = {1997},
volume = {33},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_11_a1/}
}
A. S. Antipin. The method of splitting differential gradient equations for extremal inclusions. Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1451-1461. http://geodesic.mathdoc.fr/item/DE_1997_33_11_a1/